# SDR ASAA2018032824056

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 16,401 hours, 5,473 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  PERFORMED A BITE CHECK ON BOTH PACK, ZONE TEMP CONTROLLERS IAW AMM 21-61-00-700-806-002,  NR 1 CONTROLLER SHOWS EXIT LATCHED, RESET FAULTS, BITE CHECKED. NO FAULT NOTED. PERFORMED FIM 21-62 TASK 853, CHECKED GOOD TO E (3) VERIFIED GREEN.  NO FURTHER ACTION REQUIRED.  NO HISTORY 30 DAYS. ACFT GROUNDED.
